# SDR UALA2012051802839

- Difficulty date: May 18, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 46,643 hours, 19,014 cycles
- Engine: Iae V2527A5
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Module
- Part number: PG1152AC04
- Part serial: 257
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER LOST AIRSPEED INDICATIONS.  FLT ABORTED.  FIRST OFFICER LOST AIRSPEED INDICATIONS W- NUMEROUS ECAMS.  FOUND ON POST FLT RPT ADM 19FP8 FAULT AND NR 3 ADIRU FAULT, REPLACED AMD PER AMM AND NR 3 ADIRU PER AMM.  ACCOMPLISHED FULL RANGE TEST PER AMM, NO DEFECTS NOTED.
